# SDR ABXA060077

- Difficulty date: January 20, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,400 hours, 61,762 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Broken
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT RDU, ON RIGHT WING, FOUND SLAT ACTUATOR ASSEMBLY BROKEN.  REMOVED AND REPLACED SLAT ACTUATOR CYLINDER ASSEMBLY IAW DC9 MM.  OPS CHECKED GOOD.  WORK ACCOMPLISHED ON WO 600240033.
